# SDR ABXA9700128

- Difficulty date: July 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47165
- System (JASC): 5240 · Service Doors
- Part: Pan
- Part number: 5921550501
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK AND COMPLIANCE WITH AD 92-22-08 FOUND SERVICE DOOR PAN CRACKED ABOVE UPPER HINGE.  FOUND PAN TO BE PREVIOUSLY REPAIRED.
